# SDR DALA2024102110257

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,774 hours, 17,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 BULK CARGO FRAME WEB FOUND CORROSION AT STA 1540 BETWEEN S36L AND S37L. CORRECTIVE ACTION: BULK CARGO FRAME WEB CORROSION AREA REPAIRED AT STA1540 S35L-S39R AS PER PRI 621292-14 REV 0 AND PRI 621292-14. (0609426)
